Journal of Optimization Theory and Applications

, Volume 110, Issue 3, pp 611-619

First online:

Optimality Conditions and Duality for a Class of Nonlinear Fractional Programming Problems

  • Z. A. Liang
  • , H. X. Huang
  • , P. M. Pardalos

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper, we present sufficient optimality conditions and duality results for a class of nonlinear fractional programming problems. Our results are based on the properties of sublinear functionals and generalized convex functions.

Fractional programming sublinear functionals generalized convex functions optimality conditions duality